Oscillation of nonlinear second order neutral delay dynamic equations on time scales
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 299-312
Printed June 1, 2008
Hassan A. Agwo
Ain Shams University
Abstract : In this paper, we establish some oscillation criteria for nonautonomous second order neutral delay dynamic equations \begin{equation*} (x(t)\pm r(t)x(\tau (t)))^{\triangle \triangle }+H(t,x(h_{1}(t)),x^{\triangle }(h_{2}(t)))=0 \end{equation*} on a time scale $\mathbb{T}$. Oscillatory behavior of such equations is not studied before. This is a first paper concerning these equations. The results are not only can be applied on neutral differential equations when $\mathbb{T}=\mathbb{R}$, neutral delay difference equations when $\mathbb{T=N} $ and for neutral delay $q-$difference equations when $\mathbb{T=}q^{\mathbb{N}}$ for $q>1$, but also improved most previous results. Finally, we give some examples to illustrate our main results. These examples are not discussed before and there is no previous theorems determine the oscillatory behavior of such equations.
Keywords : oscillation, time scales, neutral delay, dynamic equation
MSC numbers : 34K11, 39A10, 39A99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd